Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 4, Pages 457–468 (Mi mz4235)  

This article is cited in 10 scientific papers (total in 13 papers)

Semilinear equations of second order with nonnegative characteristic form

V. A. Kondrat'ev, E. M. Landis


Full text: PDF file (666 kB)

English version:
Mathematical Notes, 1988, 44:4, 728–735

Bibliographic databases:

UDC: 517.9
Received: 21.03.1988

Citation: V. A. Kondrat'ev, E. M. Landis, “Semilinear equations of second order with nonnegative characteristic form”, Mat. Zametki, 44:4 (1988), 457–468; Math. Notes, 44:4 (1988), 728–735

Citation in format AMSBIB
\Bibitem{KonLan88}
\by V.~A.~Kondrat'ev, E.~M.~Landis
\paper Semilinear equations of second order with nonnegative characteristic form
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 4
\pages 457--468
\mathnet{http://mi.mathnet.ru/mz4235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=975186}
\zmath{https://zbmath.org/?q=an:0691.35017}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 4
\pages 728--735
\crossref{https://doi.org/10.1007/BF01158916}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U847500016}


Linking options:
  • http://mi.mathnet.ru/eng/mz4235
  • http://mi.mathnet.ru/eng/mz/v44/i4/p457

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kurta, “Phragmén-Lindelöf theorems for elliptic equations”, Russian Math. Surveys, 47:3 (1992), 180–181  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. V. Tuvaev, “On removable singular sets for quasilinear elliptic equations”, Russian Acad. Sci. Sb. Math., 81:1 (1995), 229–234  mathnet  crossref  mathscinet  zmath  isi
    3. R. Ya. Glagoleva, “A sufficient condition for the existence of a “dead zone” for solutions of degenerate semilinear parabolic equations and inequalities”, Math. Notes, 60:6 (1996), 622–628  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. M. I. Vishik, M. L. Gerver, A. I. Ibragimov, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, A. A. Kosmodem'yanskii, A. D. Myshkis, O. A. Oleinik, E. G. Sitnikova, “Evgenii Mikhailovich Landis (obituary)”, Russian Math. Surveys, 53:6 (1998), 1335–1341  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. H. Matevossian, S. V. Pikulin, “On the homogenization of weakly nonlinear divergent operators in a perforated cube”, Math. Notes, 68:3 (2000), 337–344  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. H. Matevossian, S. V. Pikulin, “On the homogenization of semilinear elliptic operators in perforated domains”, Sb. Math., 193:3 (2002), 409–422  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. A. A. Kon'kov, “Behavior of Solutions of Quasilinear Elliptic Inequalities”, Journal of Mathematical Sciences, 134:3 (2006), 2073–2237  mathnet  crossref  mathscinet  zmath  elib
    8. O. V. Besov, V. S. Vladimirov, V. V. Kozlov, S. M. Nikol'skii, Yu. S. Osipov, S. I. Pokhozhaev, V. A. Sadovnichii, “Vladimir Aleksandrovich Kondrat'ev (on his 70th birthday)”, Russian Math. Surveys, 61:6 (2006), 1189–1197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. Kurta, VV, “A Liouville comparison principle for solutions of semilinear elliptic partial differential inequalities”, Proceedings of the Royal Society of Edinburgh Section A-Mathematics, 138 (2008), 139  isi
    10. M. S. Agranovich, I. V. Astashova, L. A. Bagirov, V. V. Vlasov, V. V. Zhikov, Yu. S. Ilyashenko, V. V. Kozlov, A. A. Kon'kov, S. I. Pokhozhaev, E. V. Radkevich, N. Kh. Rozov, I. N. Sergeev, A. L. Skubachevskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev. July 2, 1935 – March 11, 2010”, Journal of Mathematical Sciences, 190:1 (2013), 1–7  mathnet  crossref  mathscinet
    11. Kawohl B., Kurta V., “A Liouville Comparison Principle for Solutions of Singular Quasilinear Elliptic Second-Order Partial Differential Inequalities”, Commun. Pure Appl. Anal, 10:6 (2011), 1747–1762  crossref  isi
    12. Pikulin S.V., “Behavior of Solutions of Semilinear Elliptic Equations in Domains with Complicated Boundary”, Russ. J. Math. Phys., 19:3 (2012), 401–404  crossref  isi
    13. A. A. Kon'kov, “On Estimates of Solutions to Elliptic Inequalities near a Singular Point”, Math. Notes, 99:4 (2016), 608–610  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:306
    Full text:140
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021